# SDR EE4Y2025070122614

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 41,412 hours, 27,891 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ALLEGIANT ACCOMPLISHMENT OF THE TASK A32X-E5311-0019, UPPER FUSELAGE FR16 LH SIDE DOUBLE JOGGLE AREA HOLE POSITION # 7 WITH CRACK INDICATION WAS FOUND. PERFORMED NEXT NOMINAL FASTENER HOLE # 7 REPAIR AND ASSOCIATED HOLE # 8 SECOND OVERSIZE REPAIR IAW A320 SRM TASK 53-11-12-300-0134 PARAG 2A FIG 001 FIG 008 MAJOR REPAIR CAT B. THIS REPAIR IS DOCUMENTED UNDER COOPESA JOB A1Q154 ITEM 2-17.
